# SDR 2008FA0000638

- Difficulty date: September 2, 2008
- Submitted: September 29, 2008
- Operation: General aviation
- Aircraft: N28665
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0739
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 510229616
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,640 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINT NOTICED A CLICKING NOISE AND EXCESSIVE MOVEMENT WHEN APPLYING UP AND DOWN PRESSURE TO HORIZONTAL STABILIZER TIPS.  FOUND DELAMINATION, CRACKS, AND WRINKLES IN HORIZONTAL STAB FORWARD SPAR CARRY-THROUGH ATTACH ANGLES INSIDE EMPENNAGE.  WE BELIEVE THE SINGLE-MOST CAUSE TO BE PILOTS AND MAINTENANCE PUSHING DOWN ON THE FWD SPAR AREA TO RAISE THE NOSEWHEEL OFF THE GROUND. (K)
